Funktsional'nyi Analiz i ego Prilozheniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1978, Volume 12, Issue 3, Pages 72–73 (Mi faa2011)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Affineness of normal forms of strata $\mu=\mathrm{const}$ of germs of smooth functions

V. A. Vassiliev


Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1978, 12:3, 218–220

Bibliographic databases:

UDC: 517.53
Received: 06.06.1977

Citation: V. A. Vassiliev, “Affineness of normal forms of strata $\mu=\mathrm{const}$ of germs of smooth functions”, Funktsional. Anal. i Prilozhen., 12:3 (1978), 72–73; Funct. Anal. Appl., 12:3 (1978), 218–220

Citation in format AMSBIB
\Bibitem{Vas78}
\by V.~A.~Vassiliev
\paper Affineness of normal forms of strata $\mu=\mathrm{const}$ of germs of smooth functions
\jour Funktsional. Anal. i Prilozhen.
\yr 1978
\vol 12
\issue 3
\pages 72--73
\mathnet{http://mi.mathnet.ru/faa2011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=509390}
\zmath{https://zbmath.org/?q=an:0391.58007}
\transl
\jour Funct. Anal. Appl.
\yr 1978
\vol 12
\issue 3
\pages 218--220
\crossref{https://doi.org/10.1007/BF01681438}


Linking options:
  • http://mi.mathnet.ru/eng/faa2011
  • http://mi.mathnet.ru/eng/faa/v12/i3/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  mathnet  crossref  mathscinet  zmath  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:254
    Full text:84
    References:24
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021